The refined best-response correspondence in normal form games

Balkenborg D, Hofbauer J, Kuzmics C (2015)
International Journal of Game Theory 44(1): 165-193.

Journal Article | Published | English

No fulltext has been uploaded

Author
; ;
Abstract
This paper provides an in-depth study of the (most) refined best-response correspondence introduced by Balkenborg et al. (Theor Econ 8:165-192, 2013). An example demonstrates that this correspondence can be very different from the standard best-response correspondence. In two-player games, however, the refined best-response correspondence of a given game is the same as the best-response correspondence of a slightly modified game. The modified game is derived from the original game by reducing the payoff by a small amount for all pure strategies that are weakly inferior. Weakly inferior strategies, for two-player games, are pure strategies that are either weakly dominated or are equivalent to a proper mixture of pure strategies. Fixed points of the refined best-response correspondence are not equivalent to any known Nash equilibrium refinement. A class of simple communication games demonstrates the usefulness and intuitive appeal of the refined best-response correspondence.
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Balkenborg D, Hofbauer J, Kuzmics C. The refined best-response correspondence in normal form games. International Journal of Game Theory. 2015;44(1):165-193.
Balkenborg, D., Hofbauer, J., & Kuzmics, C. (2015). The refined best-response correspondence in normal form games. International Journal of Game Theory, 44(1), 165-193.
Balkenborg, D., Hofbauer, J., and Kuzmics, C. (2015). The refined best-response correspondence in normal form games. International Journal of Game Theory 44, 165-193.
Balkenborg, D., Hofbauer, J., & Kuzmics, C., 2015. The refined best-response correspondence in normal form games. International Journal of Game Theory, 44(1), p 165-193.
D. Balkenborg, J. Hofbauer, and C. Kuzmics, “The refined best-response correspondence in normal form games”, International Journal of Game Theory, vol. 44, 2015, pp. 165-193.
Balkenborg, D., Hofbauer, J., Kuzmics, C.: The refined best-response correspondence in normal form games. International Journal of Game Theory. 44, 165-193 (2015).
Balkenborg, Dieter, Hofbauer, Josef, and Kuzmics, Christoph. “The refined best-response correspondence in normal form games”. International Journal of Game Theory 44.1 (2015): 165-193.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar